News  |  Journals  |  Conferences  |  Blogs  |  Articles  |  Forums  |  Twitter   
 

 Headlines:

 
 

Doctors Lounge - Oncology Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Oncology Answers List

Forum Name: Lymphoma

Question: Could it be lymphoma


 Tony1967 - Mon Aug 06, 2007 6:02 am

About Febuary 06 I started to get an itchy area around my shins with no apparent rash. This would come and go in intensity but would never completely go away. In March 07 this itching started to spread to my whole body (Legs, arms, torso, back, groin area including scrotum area) and I eventually went to the doctor who prescribed antihistamine tablets(Telfast 180mg) which has eased the itching almost completely, but as soon as I try to come off these tablets the itching will return within a couple of days. The doctor also did blood test which all came back normal(CBC including differential, ESR, LFT & serum tests). I have since been searching the internet to try and find out what could be causing the itching and have started to panic myself into beleiving I may have a Lymphoma. I have just recently spent 3 weeks on holiday away from anything at home that may be causing an allergic reaction with no easing up of the itching, I also do not appear to have any swollen lymph nodes under my arm, on my collerbone, around the groin area or on the neck. Does anyone have any idea what this might be as I am now worried sick that it may be serious.
 Dr. Chan Lowe - Sat Aug 11, 2007 2:13 pm

User avatar Hi Tony1967,

Elevated histamine levels are associated with some forms of lymphoma; however, there are other causes as well.

I would recommend you see an allergist/immunologist for an evaluation to try to determine what is causing your symptoms.

My knowledge in this area is a bit limited. I'm sorry I can't be of more help for you.

Best wishes.

|

Check a doctor's response to similar questions

 

advertisement.gif (61x7 -- 0 bytes)
 

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

 
     

 advertisement.gif (61x7 -- 0 bytes)

 

 

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us

 
Copyright © 2001-2010
Doctors Lounge.
All rights reserved.

Medical Reference:
Diseases | Symptoms
Drugs | Labs | Procedures
Software | Tutorials

Advertising
Links | Humor
Forum Archive
CME Articles

Privacy Statement
Terms & Conditions
Editorial Board
About us | Email

We subscribe to the HONcode principles of the HON Foundation. Click to verify.We subscribe to the HONcode principles.
Verify here